Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A study of metric-dependent dimension functions


Authors: Keiô Nagami and J. H. Roberts
Journal: Trans. Amer. Math. Soc. 129 (1967), 414-435
MSC: Primary 54.70
MathSciNet review: 0215289
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.70

Retrieve articles in all journals with MSC: 54.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0215289-7
Article copyright: © Copyright 1967 American Mathematical Society